# SDR 9900752289

- Difficulty date: February 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N289US
- Make and model: Boeing 727251
- Aircraft serial: 21377
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fasteners
- Condition: Failed
- Location: Lt Te Foreflap
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING CLIMB AFTER FLAP RETRACTION, AIRCRAFT WAS HARD IN TURNING LEFT.  CREW RETURNED TO MSP WITHOUT INCIDENT.  MAINTENANCE FOUND LEFT OUTBOARD FOREFLAP ATTACH FITTING AT OUTBOARD FLAP TRACK HAD SHEARED FASTENERS.
